# SDR DALA13040520953

- Difficulty date: August 15, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENTS WERE FOUND ON THE LOWER AND UPPER MIDDLE SECTION OF THE RT INBD T/E FLAP. DENTS ON THE LOWER SURFACE EXCEEDED ALLOWABLE LIMITS AND THE FLAP ASSY WAS REPLACED.
